# SDR AALA202210034951

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 37,988 hours, 4,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 221989
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY PACK M33143 IS INOPERATIVE. REPLACED EMERGENCY LIGHT POWER SUPPLY M33143 BATTERY PACK. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06-960-802.
